# SDR 06FDEA02809

- Difficulty date: August 3, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: ALC8107Y2
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER NR 26R BARREL NUT BORE FOUND EXCEEDED LIMIT AS PER EO 1-5510-7-5000 D1 PT1.  HORIZ STAB RT NR 26 BARREL NUT, SPLICE FITTING REMOVED AND REPLACED PER SRM 51-32-01 VOL II, SRM 51-38-01 VOL II AND SRM 51-33-01 VOL.II (REFERENCE TO S.B.MD11-55-023).   MAJOR REPAIR AS PER GMM 6-2-100.
